# SDR IPXA2017050916907

- Difficulty date: April 12, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA8090503
- Condition: Corroded
- Location: Bs 1039
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD CARGO BS 1039, LONGERON 52 CORRODED.  REPAIRED THE LONGERON IAW EA 011-5310-01-A6766, REV I/R, AND EO MD11-5310-64184-A.  MAJOR.
